# SDR SWAA041784

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 53,951 hours, 50,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 2109
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR LOOSE.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE PER MM.
